MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10147-026-03044-9

Медицинская библиотека · International journal of clinical oncology · 2026

Skin toxicity induced by chemotherapy or molecular targeted therapy combined with immune checkpoint inhibitors in Asian patients: A literature review by the Japanese Pharmacist-led Oncodermatology Study Team.

Iimura Yohei, Higuchi Junichi, Maeda Akimitsu, Shimomura Kazuhiro, Iihara Hirotoshi, Fujii Hironori, Iwamoto Takuya, Saito Yoshitaka, Nomura Hisanaga, Komori Keiko, Tokuda Hidenori, Urakawa Ryuta, Sumiya Tatsuya, Yanai Ryosuke, Kono Mariko, Ihira Masaki, Kurokawa Tomohiro, Ishii Yuya, Uchiyama Masanobu, Yamada Teppei, Tsuda Yasumasa, Tsuchiya Yusuke, Hayashi Toshinobu, Kuroda Seiichiro

СтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Combination therapy with immune checkpoint inhibitors (ICIs) and cytotoxic or targeted anticancer agents has improved survival in multiple cancers but may exacerbate drug-related skin toxicities. These toxicities share inflammatory mechanisms, and ICI-induced immune cell infiltration into the skin may increase both their incidence and severity. This review evaluated the impact of adding ICIs on skin toxicities in adult Asian patients.

METHODS

PubMed was searched for English-language clinical trials published between January 2014 and September 2025 using the keywords "immune checkpoint inhibitor" and "clinical study." Randomized controlled trials involving adult Asian patients treated with ICIs in combination with cytotoxic chemotherapy or molecularly targeted therapy were included.

RESULTS

Of 7287 identified articles, 28 met inclusion criteria. Studies assessed capecitabine-induced hand-foot syndrome (HFS), multikinase inhibitor-induced hand-foot skin reaction (HFSR), taxane-induced alopecia, and epidermal growth factor receptor (EGFR) inhibitor-related skin toxicities. The incidence of capecitabine-related HFS (11/13 articles) and EGFR inhibitor-related skin toxicities (1/1 article) tended to be higher with the addition of ICIs.

CONCLUSIONS

While ICIs have substantially improved survival outcomes, their immunomodulatory effects may amplify drug-specific dermatologic toxicities when used in combination regimens. Shared inflammatory pathways and immune cell recruitment to the skin likely underlie this interaction, underscoring the importance of anticipatory monitoring and optimized management strategies in combination therapy.

Для цитирования: Iimura Yohei, Higuchi Junichi, Maeda Akimitsu, Shimomura Kazuhiro, Iihara Hirotoshi, Fujii Hironori, Iwamoto Takuya, Saito Yoshitaka, Nomura Hisanaga, Komori Keiko, Tokuda Hidenori, Urakawa Ryuta, Sumiya Tatsuya, Yanai Ryosuke, Kono Mariko, Ihira Masaki, Kurokawa Tomohiro, Ishii Yuya, Uchiyama Masanobu, Yamada Teppei, Tsuda Yasumasa, Tsuchiya Yusuke, Hayashi Toshinobu, Kuroda Seiichiro. Skin toxicity induced by chemotherapy or molecular targeted therapy combined with immune checkpoint inhibitors in Asian patients: A literature review by the Japanese Pharmacist-led Oncodermatology Study Team.. International journal of clinical oncology. 2026. DOI: 10.1007/s10147-026-03044-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.